New Issue!

Spring 2017 Issue ADDitude magazine Read the 'ADHD Therapies That Work' issue now!

The New ADDitude Forums Are Live!

Reach our full community by posting to ADDitude's discussion forums here


Just Diagnosed With ADHD (Adults)

Question about ADHD medications
Keywords:


Hi! my name is Mike and I’ve just been recently diagnosed with ADHD within the last two months. My doctor put me on an antihypertensive Intuniv. Recently I’ve been noticing that when my medication wears off,I feel very tired and sometimes I get headaches. Is this very common with ADHD medications?

Replies

The different types of ADHD medications often have different side effect profiles. Intuniv usually causes drowsiness when you take it, and that tends to subside after a few months for many patients. Headaches are listed as a possible side effect for Intuniv. Talk to your prescribing doctor about what’s happening and how to address it.

Here’s a FAQ on Intuniv:
http://www.additudemag.com/adhd/article/8177.html

Penny
ADDconnect Moderator, Author & Mentor on Parenting ADHD, Mom to teen w/ ADHD, LDs, and autism

Posted by adhdmomma on Mar 13, 2017 at 1:50pm

I will do that. Thanks for the information and the link!

Posted by mschneweis on Mar 14, 2017 at 11:59pm

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »

Search the ADDConnect Group Discussions